# SDR AALA201604279006

- Difficulty date: April 23, 2016
- Submitted: April 27, 2016
- Operation: Air carrier
- Aircraft: N938UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27246
- Aircraft time: 70,255 hours, 25,855 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 012N8892127A
- Part serial: A10781
- Condition: Debonded
- Location: Lt Wing
- Part time: 70,255 hours, 25,855 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GNDED.  LT WING NR 5 SLAT HAS AREA OF DISBOND 4" FROM THE UPPER INBD EDGE. REPLACED SLAT IAW AMM 27-81-01 & ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
